Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Fatigue, sleeplessness, severe cold chills, nausea during periods. On antibiotics due to treatment for mastitis. Normal?

I was just treated for Mastitis about 8 days ago so I am still on the anti biotics, I just got my period last night and I have been unusually tired this time around, just walking up the stairs exhausts me and I dont want to get out of bed. Well tonight I couldnt fall asleep. I lied there for over 2 hours and my body will not let me sleep and suddenly I got the worst cold chills I have ever had and had to go take a hot bath to stop shaking uncontrollably. Ive also been nauseous on and off and my back has been quite sore. I am 21. Is it just the period coupled with the infection and my body is trying to cope with both, or is there something else that could be causing it?
Asked On : Sat, 15 Jun 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
From your history it seems that still you might be having some infection in your breast and might be forming abscess giving rise to these symptoms.
Consult your doctor and get your breasts examined.
Ok and take care.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions